# SDR IPXA2013112000900

- Difficulty date: November 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC PRECHARGE FOR L1 ENTRY DOOR EMERGENCY EXIT PRESSURE BELOW GREEN BAND.   SERVICED L1 DOOR BOTTLE IAW AMM 12-25-04-600-801.
